# SDR HEEA0011855

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37010200004
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAKING AT NR2 ENGINE SIDE OF OIL COOLER.  OIL BEING BLOWN OUT OF COOLER DURING FLIGHT.
